# SDR TWAA0010301

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 40,559 hours, 20,285 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, H
- Precautionary procedure: A

## Discrepancy

THE LT CSD TEMP WAS HIGH ON CLIMBOUT. DISCONNECTED CSD.  CREW WAS UNABLE TO START THE APU SO  MADE AN UNSCHEDULED LANDING AT DFW. CORRECTIONS TO THE CSD WERE DEFERRED PER MEL.  RESET APU CIRCUIT BREAKERS AND APU STARTED AND OPERATED NORMALLY.  CHECK-C 2-5-00 JFK.  ---OPEN---
